# SDR FDEA201603130912

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Part number: 112N35011
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR WING, THERE IS A REPAIR AT LT SIDE OUTER WING, UPPER INTER SPAR SKIN AT WS 790.  THIS REPAIR REQUIRES EVALUATION IAW EO F-5100-7-5001 A4 PT 1 ATTACHMENT B, NO HISTORY.  EXISTING REPAIR WAS EVALUATED IAW ATTACHMENT B OF EO F-5100-7-5001 A5 PT 1 & FOUND REPAIR DISBONDED.  REPAIR CARRIED OUT IAW SRM 51-70-10-2R PARA 8, 10, 11, 14, 15, 18 & 20 REV 117.  REPAIR CLASSIFIED AS MAJOR.
